There are only finitely many distance-regular graphs of fixed valency greater than two

Sejeong Bang, Arturas Dubickas, Jack Koolen, Vincent Moulton

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
12 Downloads (Pure)

Abstract

In this paper we prove the Bannai–Ito conjecture, namely that there are only finitely many distance-regular graphs of fixed valency greater than two.
Original languageEnglish
Pages (from-to)1-55
Number of pages55
JournalAdvances in Mathematics
Volume269
Early online date22 Oct 2014
DOIs
Publication statusPublished - 10 Jan 2015

Keywords

  • Distance-regular graphs
  • Bannai–Ito conjecture
  • Sims conjecture
  • Othogonal polynomials
  • Christoffel numbers

Cite this